# SDR COEA2017041703912

- Difficulty date: April 17, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S57510096202
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, LT OUTBOARD FLAP FRONT PICK UP FITTING HAS LEVEL 2 CORROSION. FLAP WAS SENT OUT FOR OVERHAUL AND REPLACED.
